Heroin Detox: (800) 315-2391   Heroin Rehabilitation: (888) 565-6401   Heroin Addiction Hotline: (800) 303-2482

Women Survive After Overdosing on Heroin

24 hour addiction treatment
Info iconWho Answers?

Reports of heroin overdose continue to increase throughout the U.S. and not everyone is fortunate enough to survive like the women found in a McDonald's restroom in Midland, Michigan did not long ago. Fortunately an employee of McDonald's called 911 after finding five women who seemed to be sleeping in the women's restroom. Paramedics were able to reverse the heroin's effects and then four of the women in their early twenties were taken to "Mid-Michigan Medical Center" for additional treatment according to mlive.com.

Heroin Overdose Symptoms

Unfortunately not everyone survives if they overdose on heroin partially because they didn't receive treatment in time. Symptoms associated with a heroin overdose may include breathing problems, very tiny pinpoint pupils, weak pulse, low blood pressure, lips and nails are bluish in color, stomach and intestinal spasms, coma, severe confusion, drowsiness, and muscle become stiff or rigid. Treatment (narcotic antagonist), can be administered and often reverse heroin's effects if received in time.

Drug Free
Info iconWho Answers?
Close

Where do calls go?

Calls to numbers on a specific treatment center listing will be routed to that treatment center. Calls to any general helpline (non-facility specific 1-8XX numbers) will be answered or returned by one of the treatment providers listed below, each of which is a paid advertiser:

ARK Behavioral Health

By calling the helpline you agree to the terms of use. We do not receive any commission or fee that is dependent upon which treatment provider a caller chooses. There is no obligation to enter treatment.